# SDR IPXA2016051603384

- Difficulty date: May 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 52,016 hours, 17,600 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, CRACK WAS FOUND ON THE IND SKIN PANEL ASSY OF PANEL NR 442AL CUTOUT EDGE OF NR 2 ENGINE PYLON BETWEEN NAC BS 221-237.  REPAIR IAW SR: 3-3558482105 WITH FAA APPROVED 8100-9 FORM DATED: 14MAY2016 AND EO B767-5430-60758-A.
